Existence and uniqueness of mild solutions for fractional order mixed integrodifferential equations with nonlocal conditions


Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 41, (2011), Pages 123-129

Zhenyu Guo

School of Sciences,

Liaoning Shihua University

Fushun, Liaoning 113001}, China


Abstract A fractional order mixed integrodifferential equation is studied in this article, and some sufficient conditions for existence and uniqueness of mild solutions for the equation is established by Banach fixed point theorem and Kransnoseslkii fixed point theorems, respectively.

Keywords integrodifferential equation, fractional order derivative, fixed point.

Classification (MSC2000) 34A12, 34G20, 34K05.

Full text

Full paper

Personal tools